MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1101
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) had surgery to remove and replace their ins and tined lead.The patient had been getting good symptom relief, but reported burning sensation when charging their ins.The patient had their system replaced with a new non-rechargeable ins and tined lead.There were no complications noted with the procedure.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Udi for concomitant product, tined lead: block d10:.Model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1ua02133.Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50069735
Report Number2124215-2026-40574
Device Sequence Number10078563
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)201026(17)230126
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/26/2023
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H163715
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale